# SDR SWIA200515868

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 6,764 hours, 5,837 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS TRIM SWITCH IS STICKY.  REMOVED AND REPLACED STAB TRIM SWITCH NR 1 CONTROL YOKE.  OPERATIONAL CHECK GOOD IAW MM 27-42-00.
